# SDR SWIA200921240

- Difficulty date: March 24, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 16,150 hours, 14,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6758 - EMERGENCY LIGHT IN CEILING AT ROW 10 INOP.  RELAMPED.
